# SDR QXEA2013121101538

- Difficulty date: December 2, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 16,474 hours, 17,364 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT F/A SEAT BASE HAS EVIDENCE OF CORROSION ON IT.  RECEIVED NEW SEAT FROM PARTS DEPARTMENT.  REMOVED SEAT IAW AMM 25-22-00-000-804.  REMOVED EMERGENCY FLASHLIGHT AND BRACKET FROM OLD F/A SEAT AND INSTALLED ON NEW SEAT IAW DME CMM 25-60-02.  REMOVED LIFE VEST STRAP FROM THE OLD F/A SEAT AND REINSTALLED ON THE NEW F/A SEAT IAW AMM 20-10-01-430-801.  INSTALLED NEW SEAT AMM 25-22-00-400-804.
